# SDR HYIA375R

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 19,641 hours
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 08150972
- Condition: Worn
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELEVATOR TRIM RANGE OF MOTION INSUFFICIENT FOR FLIGHT. ELEVATOR TRIM STOPPED AT LEAST ONE FULL ROTATION BEFORE COCKPIT FORWARD LIMIT.  ALSO COCKPIT TRIM TAB INDICATOR READS INCORRECTLY.  MAINTENANCE REMOVED AND REPLACED ELEVATOR TRIM TAB ACTUATOR, CHECKED ELEVATOR TRIM RIGGING, REINDEXED ELEVATOR TRIM WHEEL INDICATOR.
